# SDR SWAA2022040475371

- Difficulty date: February 18, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUELING STATION P-15 PANEL HAS CORROSION AROUND CTR &  I/B GAUGES. 124-007.   REMOVED P-15 REFUEL PANEL. REF AMM TASK 28-41-61-000-801.  VERIFIED STEP 1.  REPLACED P-15 REFUEL PANEL BRACKET ASSEMBLY. REF. BSWPM 20-83-11 & 20-84-20.  VERIFIED STEP 3 OK TO RE-INSTALL P-15 REFUELING PANEL.  REINSTALLED P-15 REFUEL PANEL. REF AMM 28-41-61-400-801 UP TO STEP 3G(4). PENDING OPERATIONAL TEST. INSTALLATION OPERATIONAL TEST PERFORMED NORMAL. REF AMM TASK 28-41-61-400-801. VERIFIED STEPS 5 & 6.
